Getbig Bodybuilding, Figure and Fitness Forums
August 28, 2014, 12:35:30 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: first time on EC stack....  (Read 1185 times)
pobrecito
Getbig V
*****
Posts: 4851


« on: July 19, 2006, 01:35:40 PM »

25mg E/ 200mg C

once at 6 am and another dose at noon.

I've noticed I've had a few nose bleeds, I'm sweating a lot more (esp. working out), and sometimes I get pretty nausius from the caffeine I believe.

Are these effects normal?

I use EC 5x per week and will take a week off every 4th week. Thanks
Report to moderator   Logged
DK II
Getbig V
*****
Posts: 31301


Call me 4 steroids: 571-332-2588 or 571-249-4163


« Reply #1 on: July 22, 2006, 08:55:24 AM »

take it easy on the ephedrine.

Read the sticky on the supplement board.
Report to moderator   Logged

pobrecito
Getbig V
*****
Posts: 4851


« Reply #2 on: July 22, 2006, 12:09:36 PM »

take it easy on the ephedrine.

Read the sticky on the supplement board.

I'll see what I can do Cool

I think my body adapted to the EC stack a little better the last few days of this week.

Most of my trouble was coming with the second dose with my lunch. I'm not sure of the half-life of E and C but that combined with the few sodas I was having may have been just too much caffeine in my system.

But also I've been working in non A/C buildings this summer and it's been very hot here in the midwest (heat index >105) so that added to the problems as well. I was staying very well hydrated though. Drinking 45-50 ounces of water every 30 minutes.
Report to moderator   Logged
GET_BIGGER
Getbig IV
****
Gender: Male
Posts: 3032


Peace and good genes be to you


« Reply #3 on: July 28, 2006, 07:57:39 AM »

I took it 3x's a day.  But with the nosebleeds I would definitly check it out with the Doc......
Report to moderator   Logged
Mr Anabolic
Getbig IV
****
Gender: Male
Posts: 3339


"If you don't have it... then don't hit it"


« Reply #4 on: August 09, 2006, 08:19:06 PM »

25mg E/ 200mg C

I've noticed I've had a few nose bleeds, I'm sweating a lot more (esp. working out), and sometimes I get pretty nausius from the caffeine I believe.

Are these effects normal?

I use EC 5x per week and will take a week off every 4th week. Thanks

Sounds like high blood pressure to me.  You should go to the docs for a standard check-up.  In the meantime, I'd cut the dosage in half, that should help. 

Do not stop taking EC cold turkey... taper off slowly over 5-7 days.
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!